Pacific Journal of Mathematics

Crossed product and hereditary orders.

Gerald H. Cliff and Alfred R. Weiss

Article information

Source
Pacific J. Math., Volume 122, Number 2 (1986), 333-345.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102701889

Mathematical Reviews number (MathSciNet)
MR831117

Zentralblatt MATH identifier
0588.12013

Subjects
Primary: 16A18
Secondary: 11S45: Algebras and orders, and their zeta functions [See also 11R52, 11R54, 16Hxx, 16Kxx]

Citation

Cliff, Gerald H.; Weiss, Alfred R. Crossed product and hereditary orders. Pacific J. Math. 122 (1986), no. 2, 333--345. https://projecteuclid.org/euclid.pjm/1102701889


Export citation

References

  • [1] M. Auslander and O. Goldman, Maximal orders, Trans. Amer. Math. So, 97 (1960), 1-24.
  • [2] M. Auslander and D. S. Rim, Ramification index and multiplicity, Illinois J. Math., 7 (1963), 566-581.
  • [3] H. Benz and H. Zassenhaus, Uber erschrnkte Produktordnungen, J. Number Theory, 20 (1985), 282-298.
  • [4] G. Janusz, Crossed product orders and the Schur index, Comm. Algebra, 8 (1980), 697-706.
  • [5] H. Merklen, Hereditary crossedproduct orders, Pacific J. Math., 74 (1978), 391-406.
  • [6] I. Reiner, Maximal Orders, Academic Press, London, 1975.
  • [7] J.-P. Serre, Corps Locaux, Act. Sci. et Ind. 1296, Hermann, Paris, 1962.
  • [8] S. Williamson, Crossed products and hereditary orders, Nagoya Math. J., 23 (1963), 103-120.